Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7520
Title: Hybrid reliability analysis of structures with multi-source uncertainties
Authors: Wang, L
Wang, X
Xia, Y 
Issue Date: 2014
Publisher: Springer Wien
Source: Acta mechanica, 2014, v. 225, no. 2, p. 413-430 How to cite?
Journal: Acta Mechanica 
Abstract: A new hybrid reliability analysis technique based on the convex modeling theory is developed for structures with multi-source uncertainties, which may contain randomness, fuzziness, and non-probabilistic boundedness. By solving the convex modeling reliability problem and further analyzing the correlation within uncertainties, the structural hybrid reliability is obtained. Considering various cases of uncertainties of the structure, four hybrid models including the convex with random, convex with fuzzy random, convex with interval, and convex with other three are built, respectively. The present hybrid models are compared with the conventional probabilistic and the non-probabilistic models by two typical numerical examples. The results demonstrate the accuracy and effectiveness of the proposed hybrid reliability analysis method.
URI: http://hdl.handle.net/10397/7520
ISSN: 0001-5970
DOI: 10.1007/s00707-013-0969-0
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
ACME-D-13-00348 - accepted.pdfPre-published version1.12 MBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Aug 4, 2017

Page view(s)

63
Last Week
0
Last month
Checked on Aug 13, 2017

Download(s)

103
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.